# SDR CALA0400675

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 53,810 hours, 24,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BS 837 - STR 19L.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 229.
